MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD CAROTID PATCH KNITTED ULTRATHIN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD CAROTID PATCH KNITTED ULTRATHIN; VASCULAR POLYESTER GRAFT
Model Number HGKTP06/75CPUT (1)
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to intervascular for examination.A review of the complaint device history records is ongoing, results are pending.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
The reference line of the involved patch was not straight, implantation of the device was not possible.The same happened with another patch of the same lot (see manufacturer report 1640201-2019-00025 for the other involved device).Another product was used instead.
 
Additional Manufacturer Narrative
(10/213) the involved product was returned to intervascular and was inspected by our quality assurance (qa) manager.It appears that the product is on the limit of acceptability regarding the straightness of the reference line but nevertheless complies with the specifications.(3331/213) a review of the complaint device history records, indicated that the product was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.Specifically, this review showed that the quality control (qc) technician rejected part of the same patch strip due to a reference line problem.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(25) the conducted investigation indicated that the involved product was on the limit of acceptability regarding the straightness of the reference line.Nevertheless, the product is not defective and complies with the current specifications.The cause of the event is related to a miscutting of the patch strip resulting in a shift of the central reference line.Individual patches containing an unacceptable reference line were indeed rejected during manufacturing.As a preventive measure, awareness was raised among all qc technicians of the potential risk of releasing patches with non-straight reference lines.

Brand Name
HEMAGARD CAROTID PATCH KNITTED ULTRATHIN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8510437
Report Number1640201-2019-00026
Device Sequence Number1962744
Product Code DSY
UDI-Device Identifier00384401015192
UDI-Public00384401015192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2023
Device Model NumberHGKTP06/75CPUT (1)
Device Catalogue NumberHGKTP06/75CPUT (1)
Device Lot Number18K11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer05/08/2019
07/05/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date06/07/2019
07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1